# SDR ASAA0310146

- Difficulty date: March 16, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654661123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND FLOOR SUPPORT AT BODY STATION 540, BUTTOCK LINE 0 RIGHT BUTTOCK LINE 46 CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM.  (M)
